# SDR GTIA030125

- Difficulty date: February 23, 2003
- Submitted: April 17, 2003
- Operation: Air carrier
- Aircraft: N809NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49503
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND FORWARD CABIN STATION 160 TO STATION 148 RBL 17 INCHES TO RBL 32 (11 BY 15) FLOOR PANEL SOFT/MUSHY.  FABRICATED NEW CABIN FLOORBOARD.  (M)
